# SDR CALA2024072200268

- Difficulty date: July 19, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 76,374 hours, 28,032 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: 189929
- Condition: Faulty
- Location: #1 L/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEADING EDGE FLAPS TRANSIT LIGHT STAYS ON 2 CREW DEBRIEF - ON CLIMB ALT APPROX 19000 LE FLAP TRANSIT LIGHT(AMBER) & OVERHEAD LE FLAP 1 LIGHT ON WHILE FLAPS UP (CREW STATED CORRECTION ON FLAP1 NOT 2). BITE TEST FLAP/SLAT ELECTRONIC UNIT NO EXISTING FAULT. FAULT HISTORY LEG-0 FAULT F1  PROX EXTEND MSG 27-81217.(SEE ATTACHED PIC) FOUND TARGET FOR S168 TO BE BENT PER AMM 27-88-11-400-802,SENSOR CAN NOT BE ADJUSTED . KRUGER FLAP PART NUMBER IS 114A1110-5 TARGET P/N 114A1817-3 , BLOCK P/N 114A1816-7 .IPC REF 57-42-00-06 ITEMS 70,75. NO STOCK IN SFO AND NO ME FOR BOTH PARTS. REMOVED AND REPLACED #4 HINGE AND TARGET ASSEMBLY ON LEFT OUTBOARD LEADING EDGE FLAP IN REF TO AMM 27-81-11. STILL REQUIRES OPS CHECK.PARTS USED:  29-5742-3-0015,QTY :1 OPS CHECK FOR FREEDOM OF MOVEMENT GOOD. RETRACT SENSOR FOR #1 L/E FLAP DOES NOT CHANGE STATE. REPLACED SENSOR S169 REF AMM 27-88-11/401. ACCOMPLISHED SENSOR TEST REF AMM TASK 27-88-11-700-801. TEST GOOD. ALL INDICATION NORMAL.PARTS USED:  29-2762-3-0093,QTY :1 PARTS USED:  29-2762-3-0093,QTY :1 ACPD INSTALLATION INSP OF 4 HINGE AND TARGET ASSEMBLY ON LEFT OUTBOARD LEADING EDGE FLAP IN REF TO AMM 27-81-11. OPS CHK GOOD. STATEMENT ABOVE SHOULD READ EXTEND SENSOR S169. NOT RETRACT SENSOR. EXTEND SENSOR WAS BAD AND REPLACED.
